Sometimes the sweats are caused by certain meds. I remember getting hot and a little sweaty after taking my nightly meds. Now for the bad news. There are a few major factors for hot flashes and sweating for chronic pain sufferers. The first is age along with the meds. The second and worst reason is our sedentary life style. Most of us in pain have a very hard time staying in shape. That’s why we begin to sweat after climbing a few stairs or walking to the mail box. Another reason can be our dependence on pain meds. Lots of pain sufferers don’t realize that the hot flashes and sweats can also be the beginning stages of withdrawal. Missing a dose is all it takes. Most of us never put all the weird pieces together, to figure out all the problems that we have, related to our pain. I hope everyone is managing their pain and has some quality of life. It’s so hard to see a future and remain hopeful, when your pain is out of control. Good luck everyone.
Here is a thought a while ago I was a little thirsty & I don't really like drinking water so I started crushing ice fairly finely I have a Nutribullit & yes I know it is supposed to be for liquidising or juicing but I use it to crush ice I do 3 or4 containers a day have a glass in the morning another at dinnertime and a third later at night what I noticed was that sometimes after it I am really quite cold. For anyone with sweats it may be worth while trying "ice therapy" if nothing else it will make sure you are well hydrated.
Strangely only my head. Never know when. Really profuse, runs down my face and into my eyes. Embarrassing.
I have perspired for 6 hours at a time. I am 5 years into menopause with no hot flashes. I have had a CT scan which showed non-alcoholic fatty liver disease. One of the symptoms is sweating. If you feel something is wrong, like I did, don't settle for less than listening to your body. Demand the tests or treatments you need. You are worth it!
@A MyChronicPainTeam Member the adrenals control all sorts of enzymes the most important being Adrenaline, they affect all sorts of bodily functions & yes temperature is one of them. It is in my mind you can get a replacement for some of them but cant think for the life of me what it is just now. If you have not already tried it high doses of various vitamins & Starflower oil might have an affect but it will be slow going low doses of steroids are also worth considering.